MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 801764
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was discovered during installation and commissioning.Per the manufacturer's subsidiary, the batteries were charged for 24 hours but were not storing any charge when alternating current (ac) power was disconnected.
 
Event or Problem Description
It was reported that during the use of the device for a non-clinical activity, the batteries were charging fully but not capable to store the charge.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported complaint could not be verified.Per the manufacturer's subsidiary, the end-user charged the heart lung machine (hlm) for 24 hours, but it did not store any charge in the batteries when the alternating current (ac) power was disconnected.No part will be returned for evaluation at this time, the distributor may be disposing the batteries locally.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key8615108
Report Number1828100-2019-00250
Device Sequence Number2294657
Product Code DTQ
UDI-Device Identifier00886799000663
UDI-Public(01)00886799000663(11)180607
Combination Product (Y/N)N
Initial Reporter CountryBG
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801764
Device Catalogue Number801764
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/21/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1